top of page

Thank Goodness for Inbrija

Good afternoon everyone. Today is Tuesday July 21, 2020. July 21st? How is it almost August? In other news, for some reason, I am continuously spelling Inbrija as "Inbruja". Even when I am sitting at the kitchen table blogging, with the Inbrija box staring at me. I think I have it figured out nowt..... I have a very big sweetie tooth, and I must have some kind of sweet yummies for dessert on a daily basis (always after dinner). Creme Brûlée is one of my all time favorite desserts. I must be thinking about Brûlée, so that 's where the "u" comes from, instead of an "i". Get it? InBRUja. Creme BRUle. Works for me!


This morning I woke up at 8:15 am. I took my first dose of meds at 8:45 am. As usual, I got back into bed, and waited for the side effects from Rytari to hit and then subside. By 9:20, I felt great and went on a Target run. I took my second dose of RYtari at 11:45 am. Around 12:30ish, I started to feel light headed. Within minutes of the lightheadedness setting in, my body began to tighten up and my right hand started tremoring. There is really no rhyme nor reason as to when and why my body suddenly tightens up. But when it happens, I just can't think straight. To best describe how it feels, is to imagine yourself in a fight or flight situation. Whether you choose to fight or flee, your adrenaline starts pumping to help you make a quick decision. Right before my muscles begin to get rigid, I suddenly feel light headed, even if I am sitting down. Within 2 to 3 minutes, my neck and throat tighten up, and my head feels as heavy as a bowling ball. My breathing feels shallow as well, but I know it is just an illusion (because of the tightening in my chest and throat). At the same time, my body gets this insane rush of what feels to me like adrenaline, (but I am not in a fight or flight situation). It is extremely uncomfortable to say the least. So when the lightheadedness comes on, I pull out Inbrija. It usually takes about 40 minutes or so for my body to completely relax after Inbrija kicks in. At the end of an episode, I feel like I have just completed an ultra marathon. My whole being is completely spent. As soon as I walk it off, that feeling passes. By 1:45 pm., I felt so much better and actually took a shower! I will be talking about the art of taking a shower with PD in a later post.


My evening was amazing until I took my final dose of Rytary at 9 pm. Fifteen minutes later, I once again felt very uncomfortable in my skin. I opted not to use Inbrija, unless my symptoms got worse. Luckily, they never did. All in all, I had a very successful day! Good night to you and yours. Thank you G*d for another day at this thing called life.

4 views0 comments

Recent Posts

See All
bottom of page